RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1990, Volume 45, Issue 6(276), Pages 141–142 (Mi umn4819)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Formation of the singularities of solutions of a model system of equations of meteorology

O. S. Rozanova

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (133 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1990, 45:6, 164–165

Bibliographic databases:

MSC: 86A10
Received: 03.07.1990

Citation: O. S. Rozanova, “Formation of the singularities of solutions of a model system of equations of meteorology”, Uspekhi Mat. Nauk, 45:6(276) (1990), 141–142; Russian Math. Surveys, 45:6 (1990), 164–165

Citation in format AMSBIB
\Bibitem{Roz90}
\by O.~S.~Rozanova
\paper Formation of the singularities of solutions of a~model system of equations of meteorology
\jour Uspekhi Mat. Nauk
\yr 1990
\vol 45
\issue 6(276)
\pages 141--142
\mathnet{http://mi.mathnet.ru/umn4819}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1101344}
\zmath{https://zbmath.org/?q=an:0735.35028}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1990RuMaS..45..164R}
\transl
\jour Russian Math. Surveys
\yr 1990
\vol 45
\issue 6
\pages 164--165
\crossref{https://doi.org/10.1070/RM1990v045n06ABEH002709}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FY32200018}


Linking options:
  • http://mi.mathnet.ru/eng/umn4819
  • http://mi.mathnet.ru/eng/umn/v45/i6/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:140
    Full text:63
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019